# SDR AALA202306211381

- Difficulty date: June 14, 2023
- Submitted: June 21, 2023
- Operation: Air carrier
- Aircraft: N950NN
- Make and model: Boeing 737823
- Aircraft serial: 31194
- Aircraft time: 27,376 hours, 10,883 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Worn
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: WEAR DAMAGE ON WING CENTER SECTION, ENVIRONMENTAL CONTROL SYSTEMS ACCESS DOOR LATCH, STRIKER PLATE CHORD LOCATED AT BS 545 AND RBL 40.9. REPAIRED CHORD PER SRM 57-10-13-2R-3.
